English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A description of Baer-Suzuki type of the solvable radical of a finite group

MPS-Authors
/persons/resource/persons235338

Gordeev,  Nikolai
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235368

Grunewald,  Fritz
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235635

Kunyavskii,  Boris
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236002

Plotkin,  Eugene
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Gordeev, N., Grunewald, F., Kunyavskii, B., & Plotkin, E. (2009). A description of Baer-Suzuki type of the solvable radical of a finite group. Journal of Pure and Applied Algebra, 213(2), 250-258. doi:10.1016/j.jpaa.2008.06.006.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2585-C
Abstract
There is no abstract available